RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 4, Pages 762–765 (Mi dan36323)  

MATHEMATICS

On conditions for monotonicity of the sequence of derivatives of Gel’fond–Bernstein polynomials

I. I. Ibragimov, A. D. Gadzhiev, V. M. Shakhverdiev

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (404 kB)

Bibliographic databases:
UDC: 517.512.6
Received: 15.04.1971

Citation: I. I. Ibragimov, A. D. Gadzhiev, V. M. Shakhverdiev, “On conditions for monotonicity of the sequence of derivatives of Gel’fond–Bernstein polynomials”, Dokl. Akad. Nauk SSSR, 199:4 (1971), 762–765

Citation in format AMSBIB
\Bibitem{IbrGadSha71}
\by I.~I.~Ibragimov, A.~D.~Gadzhiev, V.~M.~Shakhverdiev
\paper On conditions for monotonicity of the sequence of derivatives of Gel’fond--Bernstein polynomials
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 4
\pages 762--765
\mathnet{http://mi.mathnet.ru/dan36323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0287226}
\zmath{https://zbmath.org/?q=an:0236.26011}


Linking options:
  • http://mi.mathnet.ru/eng/dan36323
  • http://mi.mathnet.ru/eng/dan/v199/i4/p762

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019